A 22-year-old female asked:
Disclaimer

i took plan b on monday and had no effects but i had some cramps on the third day. its saturday and started bleeding is this normal?

1 doctor answer
Dr. Carla Enriquez
49 years experience Pediatrics
Yes normal : These symptoms are consistent with Plan B use. Should subside within a few days.
Answered on Jun 1, 2015

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A 24-year-old female asked:
Dr. Vahe Yetimyan
50 years experience General Practice
May be not normal: Infection or a pregnancy may have a role in this . Get a pregnancy test to find out if it is the case, if negative than get checked for a bladder infe ... Read More
1
1 thank
A 22-year-old female asked:
Dr. Jeff Livingston
21 years experience Obstetrics and Gynecology
Plan B: Plan b is a high dose of birth control to disrupt the hormonal patterns to delay or prevent ovulation. Abnormal bleeding after is common. Check preg ... Read More
A 1-year-old female asked:
Dr. Yash Khanna
56 years experience Family Medicine
UnlikelyButDoPregTes: You are on Birth Control Pills and also took plan B.It could be the side effect of the pills and plan b.But since you are worried about Pregnancy do a ... Read More
A 26-year-old female asked:
Dr. Henry Jacobs
65 years experience Obstetrics and Gynecology
Probably normal: do preg test. if negative just wait it out. if positive, see your doc
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month